Oh Hot Flashes, how I’ve missed you… NOT!

April 21, 2010

So this month I went off my HRT so I could take Clomid, followed by an Ovidrel shot. While taking the Clomid I didn’t notice many side effects. Maybe a few hot flashes but not as bad as I was having before this roller coaster ride. Other people complain of horrible hot flashes while taking it. So I guess I was lucky. But after finishing the Clomid I got really crampy. And then the shot made me even more crampy. But it wasn’t until after ovulation that my old friends Really Hot Flashes and Night Sweats came back to visit. I’m trying to remember to take Melatonin at night so that I can fall back asleep quickly after they wake me up. And fortunately, they are still not quite as bad as they once were. But I fear they will work their back to that level if I stay off the HRT for too long.

My estrogen patch has become just like a security blanket to me. I don’t like to be without it. It represents restful nights and peaceful sanity in my brain. Until, of course, my estrogen level rises to high (which it did last month). And then the crazies come. No really, I felt emotionally unbalanced before the HRT. I’m amazed that Right Guy moved in with this crazy person. I suppose it’s only because he got to know the balanced me first. 😉 Swing too low or too high on the estrogen levels and I go a little nuts.

I really do dread the end of the 2ww with no estrogen to keep me sane. I’ve made it this far. But I can feel the crazy voice in my head trying to say something….

Advertisements
%d bloggers like this: